Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A direct summand in $ H\sp{\ast} (M{\rm O}\langle 8\rangle ,\,Z\sb{2})$

Authors: A. P. Bahri and M. E. Mahowald
Journal: Proc. Amer. Math. Soc. 78 (1980), 295-298
MSC: Primary 57R90; Secondary 55S10
MathSciNet review: 550517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {H^\ast}(MO\langle 8\rangle ,{Z_2})$ as a module over the Steenrod algebra is shown to have a direct summand $ A//{A_2} \cdot U$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R90, 55S10

Retrieve articles in all journals with MSC: 57R90, 55S10

Additional Information

PII: S 0002-9939(1980)0550517-1
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia